# SDR FDEA201005201585

- Difficulty date: May 20, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 68,025 hours, 28,217 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1269
- Condition: Sparks
- Location: Taxi Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS FLEW OUT OF PANEL WHEN OPERATING TAXI LIGHT.  R & R NOSE TAXI/LANDING LIGHT SWITCH S1-236 IAW MM 33-00-00-2.  PERFORMED OPS CHECK OF NOSE TAXI/LANDING LIGHTS IAW MM 33-42-00-4.  COMPLIED WITH PART 2 OF EA 8-3340-140173.  NOSE TAXI/LANDING LIGHTS OPS CHECK SATISFACTORY.  MEL CLEARED, PLACARD REMOVED.  ACFT OK FOR SERVICE.  COMPLY WITH EA 8-3340-140173 REV NO POS P2.   REF WRI 33-40/6469 FOR REPLACEMENT OF SWITCH S1-236.  COMPLIED WITH PART 2 OF EA 8-3340-140173.  OPS CHECK SATISFACTORY IAW MM 33-42-00-4.  ACFT OK FOR SERVICE.
